| Model Number |
10015645 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's complaint of a leak in the pump segment could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.Patient information was requested but not provided.
Event or Problem Description
It was reported that a new iv tubing started leaking when set-up on iv infusion pump to infuse 0.9% normal saline at 5 ml/hr.The leak was noted at the pump segment of the tubing right around the upper fitment.There was no patient harm.